I've been using Afrezza 10 weeks now and it worked really fast in the beginning few weeks. Now I find I need higher and higher doses just to keep my post-prandial blood sugar in normal range. It doesn't bring my high blood sugars down fast, takes multiple doses over 3-4 hours to finally see it decrease. I am coughing a lot, too. That wasn't a problem in the beginning, but now with having to inhale so much, I cough so much more. One day I took a total of 64 units! Does it just work for some people and not for others?
T1D; i CAN'T find anyone in the studies having to use this much and also the cough is something that can happen as a side effect and Bronchospasm.here is a bit of info from it.(((Adjust the dosage of Afrezza based on the individual's metabolic needs, blood glucose monitoring results and glycemic control goal.
Dosage adjustments may be needed with changes in physical activity, changes in meal patterns (i.e., macronutrient content or timing of food intake), changes in renal or hepatic function or during acute illness [see Warnings and Precautions (5.3), and Use in Specific Populations (8.6,8.7)].
Carefully monitor blood glucose control in patients requiring high doses of Afrezza. If, in these patients, blood glucose control is not achieved with increased Afrezza doses, consider the use of subcutaneous mealtime insulin.
Afrezza Administration for Doses Exceeding 12 units T1D; YOU SHOULD GO TOTHE DOCTOR AND MAKE SURE THIS IS BEING DONE RIGHT AND DO IT SOON AND EXPLAIN HOW MUCH YOU ARE HAVING TO USE. ALONG WITH YOUR insulin. but a cough is not a good sign. You need to see your doctor and the specialist with the insulin you should not need this much of the powder from what I can see so something is being done wrong you have to show them CALL THEM TODAY and take everything with you so they can show you also.I am very concerned about a cough this can cause some long term lung problems also. Please call you doctor today and take everything with you when you go to the office so you can show them how you are using.SOMETHING here does not seem right. Please call you doctor's office now Chuck1957 VERY IMPORTAINT SOMETHING IS WRONG HERE SEE YOUR DOCTOR.now!!!
- Afrezza Information for Consumers
- Afrezza Information for Healthcare Professionals (includes dosage details)
- Side Effects of Afrezza (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Apr 2013 • 2 answers
Posted 1 Jul 2014 • 1 answer
Posted 25 Sep 2015 • 2 answers
Posted 16 Apr 2016 • 0 answers
Posted 2 Aug 2016 • 0 answers